# SDR DALA2017012600751

- Difficulty date: January 25, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N681DA
- Make and model: Boeing 757232
- Aircraft serial: 26957
- Aircraft time: 75,887 hours, 34,634 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 760-780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN BS 760 AND 780, LBL 24 WAS FOUND CRACKED.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM AND DWG 143N5140, REV D.
